Facebook Pixel

is it okay to bleed after taking cipronol 500 equivalent to ciprofloxacin 500mg,dixocyclin and flagyl,am still takin d drug to treat UTI

By October 16, 2016 - 3:54am
Rate This

I took dixocylin ,cipronol and avrogyl to treat an infection,i noticed that since i startd taking the drugs,i bleed,its nt like the bleeding is serious,it is dark in colour,i dont knw if i should stop takin it or continue
the dosage
i take ciprofloxacin(cipronol) 1 tablet morning ,1 tablet night same dosage as the dixocyclin tablet,the flagyl(avrogyl) is 1 tablet 3times in a day.i dont knw y the dark blood is coming out,is a sign that d drug is workin ? Hope my period will come as expected?
I used the drud to treat a urinary track infection,pls help me cos am scare like hell.

Add a Comment2 Comments

Thanks ma'am
Could it be that the postinor 2 i took like a week ago is the reason y am bleeding?
Bt i av never bleed after takin postinor2 before
d bleeding is like not serious,just drops,my period due date is on the 26th of october

October 16, 2016 - 9:47am
HERWriter Guide

Hi becky33

Thank you for your post.

Cipro and flagyl are generally recommended not to be taken together but your doctor must have had his/her reasons. Bleeding is not a side effect often seen.

Are you due for your period? This may be what the bleeding is. If not, call your doctor's office straight away as this is not a common side effect.


October 16, 2016 - 8:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.